Browse Title Index


 
Issue Title
 
Vol 5, No 6 (2015) A note on the paper ”common fixed point theorems for three maps in discontinuous Gb-metric spaces” Abstract   PDF
Jing Liu, Meimei Song
 
Vol 5, No 3 (2015) A note on Weyl spectra of upper-triangular operator matrices Abstract   PDF
Haiyan Zhang
 
Vol 3, No 1 (2013) A novel approach to find the entire feasible solutions on fuzzy linear programming problem Abstract   PDF
A. Nagoor Gani, S.N. Mohamed Assarudeen
 
Vol 6, No 6 (2016) A numerical approach for solving boundary value problems for fractional differential equations using Shannon wavelet Abstract   PDF
Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan
 
Vol 4, No 5 (2014) A numerical solution of the Burgers’ equation using a Crank-Nicolson exponential finite difference method Abstract   PDF
Bilge Inan, Ahmet Refik Bahadir
 
Vol 2, No 2 (2012) A queueing model for solving three layer supply chain Abstract   PDF
G.S. Mokaddis, I.A. Ismail, Mariam k. Metry
 
Vol 5, No 6 (2015) A regularization iterative process for solving generalized variational inequalities in Banach spaces Abstract   PDF
S.Y. Cho, X. Qin
 
Vol 2, No 6 (2012) A related fixed point theorem in three intuitionistic fuzzy metric spaces Abstract   PDF
Faycel Merghadi, Abdelkrim Aliouche
 
Vol 6, No 1 (2016) A review of image reconstruction methods in electrical capacitance tomography Abstract   PDF
Josiah Nombo, Alfred Mwambela, Michael Kisangiri
 
Vol 4, No 1 (2014) A self-starting four-step fifth-order block integrator for stiff and oscillatory differential equations Abstract   PDF
J. Sunday, A. O. Adesanya, M. R. Odekunle
 
Vol 6, No 2 (2016) A simple algorithm to find maximum matching for complete graph and complete bipartite graph: using incidence matrix approach Abstract   PDF
Ishwar Baidari, Vijaykumar Gurani
 
Vol 4, No 3 (2014) A smallness regularity criterion for the 3D Navier-Stokes equations in the largest class Abstract   PDF
Zujin Zhang
 
Vol 2, No 3 (2012) A study on Hilbert's integral inequality and its applications Abstract   PDF
W. T. Sulaiman
 
Vol 2, No 4 (2012) A survey on eccentric digraph of a (di)graph Abstract   PDF
Medha Itagi Huilgol
 
Vol 3, No 4 (2013) A two-unit standby system with regular repairman and waiting time of skilled repairman Abstract   PDF
Rakesh Gupta, Parul Bhardwaj
 
Vol 6, No 4 (2016) A wavelet operational matrix method for solving initial - boundary value problems for fractional partial differential equations Abstract   PDF
Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan
 
Vol 6, No 6 (2016) A weighted fourth order Runge-Kutta method based on contra-harmonic mean Abstract   PDF
Eko Setiawan, M. Imran, _ Syamsudhuha
 
Vol 6, No 2 (2016) Aleksandrov problem in linear n-normed space Abstract   PDF
Yuanchang Lin, Meimei Song
 
Vol 4, No 3 (2014) Alexander fuzzy topologies induced by maps Abstract   PDF
Yong Chan Kim
 
Vol 8, No 3 (2018) Alexandroff L-fuzzy topological spaces and reflexive L-fuzzy relations Abstract   PDF
A.A. Ramadan, Yong Chan Kim
 
Vol 2, No 2 (2012) An adaptive least squares mixed finite element method Abstract   PDF
Chen Ning, Haiming Gu
 
Vol 6, No 5 (2016) An alternative conjugate gradient approach for large-scale symmetric nonlinear equations Abstract   PDF
Mohammed Yusuf Waziri, Jamilu Sabi'u
 
Vol 2, No 3 (2012) An approach for ranking discrete fuzzy sets Abstract   PDF
Hadi Basirzadeh, Madineh Farnam, Elham Hakimi
 
Vol 3, No 1 (2013) An effective numerical method for solving nonlinear second-order boundary value problems Abstract   PDF
Baker Al-Wardat, Khaled AlKhnaifes, Kamel Al-Khaled
 
Vol 6, No 4 (2016) An elementary introduction to intuitionistic fuzzy soft graph Abstract   PDF
P. Sunitha
 
51 - 75 of 612 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS